# SDR DLL10961350

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 469
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER IN ATL, CORROSION WAS FOUND IN THE SKIN JUST AFT OF THE NLG DOOR CUT-OUT.  THE CORROSION IS LOCATED BETWEEN STRINGERS 33 AND 34 AT APPROX. FS 469.  ALSO, TWO DENTS WERE DISCOVERED BETWEEN FS 469 AND FS 489.  THE DAMAGE WAS CLEANED UP, FILLED AND REINFORCED.  *** REV B TO ER/A PROVIDES FAA APPROVAL FOR REPAIR ***
